# SDR ASOA20140906095

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 38,848 hours, 29,378 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM LIGHT CONTROL PANEL ON F/O'S SIDE.  MAINTENANCE  INSPECTED BEHIND F/O'S LIGHT CONTROL PANEL AND OTHER PANELS IN THE VICINITY AND COULD NOT FIND ANY DEFECTS.  CREW TAXIED AND RAN ALL SYS AND WAS UNABLE TO DUPLICATE ANY SMOKE OR OTHER DEFECTS.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
